MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: SMS SOLID STEM STD SIZE 10; CEMENTLESS STEM

MEDACTA INTERNATIONAL SA STEM: SMS SOLID STEM STD SIZE 10; CEMENTLESS STEM
Model Number 01.36.050
Health Effect - Clinical Code Pain (1994)
Date of Event 12/21/2021
Type of Reportable Event Serious Injury
Event or Problem Description
At 4 months after the primary, the patient came in reporting pain due to a subsided stem and a fractured femur.The surgeon revised the head and stem and the surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 22 december 2021.Lot 2100579: (b)(4) items manufactured and released on 12-may-2021.Expiration date: 2026-04-26.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.

Brand Name
STEM: SMS SOLID STEM STD SIZE 10
Common Device Name
CEMENTLESS STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key13306974
Report Number3005180920-2022-00026
Device Sequence Number5070676
Product Code LZO
UDI-Device Identifier07630030888694
UDI-Public07630030888694
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K181693
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/26/2026
Device Model Number01.36.050
Device Catalogue Number01.36.050
Device Lot Number2100579
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/21/2021
Initial Report FDA Received Date01/20/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/12/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale